Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 98, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 22, 2023, 10:20 PM CDT for Kerr County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2023, 10:20 PM CDT (03:20 UTC)
- Expired
- Apr 22, 2023, 11:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 129 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
593
WUUS54 KEWX 230320
SVREWX
TXC265-230415-
/O.NEW.KEWX.SV.W.0098.230423T0320Z-230423T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1020 PM CDT Sat Apr 22 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Kerr County in south central Texas...
* Until 1115 PM CDT.
* At 1019 PM CDT, a severe thunderstorm was located near Segovia, or
10 miles south of Junction, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Mountain Home, Kerr Wildlife Management Area, Us-83 Near The Kerr-
Kimble County Line, I-10 Near The Kimble-
Kerr County Line and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9930 3019 9930 3002 9958 3020 9976
3029 9976
TIME...MOT...LOC 0319Z 313DEG 20KT 3035 9971
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALE3 follow-up statements
071
WWUS54 KEWX 230338
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1038 PM CDT Sat Apr 22 2023
TXC265-230415-
/O.CON.KEWX.SV.W.0098.000000T0000Z-230423T0415Z/
Kerr TX-
1038 PM CDT Sat Apr 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN KERR COUNTY...
At 1038 PM CDT, a severe thunderstorm was located 10 miles south of
Segovia, or 16 miles south of Junction, moving south at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Mountain Home, Kerr Wildlife Management Area, Us-83 Near The Kerr-
Kimble County Line, I-10 Near The Kimble-
Kerr County Line and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9942 3019 9930 3002 9958 3020 9976
3029 9976
TIME...MOT...LOC 0338Z 337DEG 17KT 3027 9967
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALE900
WWUS54 KEWX 230351
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1051 PM CDT Sat Apr 22 2023
TXC265-230415-
/O.CON.KEWX.SV.W.0098.000000T0000Z-230423T0415Z/
Kerr TX-
1051 PM CDT Sat Apr 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN KERR COUNTY...
At 1050 PM CDT, a severe thunderstorm was located 11 miles northwest
of Kerr Wildlife Management Area, or 20 miles southeast of Junction,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mountain Home, Kerr Wildlife Management Area, Us-83 Near The Kerr-
Kimble County Line, I-10 Near The Kimble-
Kerr County Line and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9951 3019 9930 3002 9958 3020 9976
3029 9976
TIME...MOT...LOC 0350Z 313DEG 20KT 3022 9961
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALE489
WWUS54 KEWX 230405
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1105 PM CDT Sat Apr 22 2023
TXC265-230415-
/O.EXP.KEWX.SV.W.0098.000000T0000Z-230423T0415Z/
Kerr TX-
1105 PM CDT Sat Apr 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KERR COUNTY WILL
EXPIRE AT 1115 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 3029 9951 3019 9930 3002 9958 3020 9976
3029 9976
TIME...MOT...LOC 0405Z 313DEG 20KT 3017 9955
$$
GALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:39 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Apr 22, 5:39 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 539 PM CDT Sat Apr 22 2023 ...New UPDATE, AVIATION... .UPDATE... Issued at 536 PM CDT Sat Apr 22 2023 Made a few minor adjustments to the PoP grids based on current trends. A severe storm remains just north of the CWA and has started to move a bit more SSE than SE as it propagates to a more unstable airmass. If this storm maintains its strength, warnings would be needed around 615. && .SHORT TERM... (Tonight through Sunday night) Issued at 203 PM CDT Sat Apr 22 2023 At 1 PM a surface low was located between San Angelo and Midland, with a dryline extending south to just west of Val Verde County, and a cold front extended back into the Permian Basin, and stationary front extending east through North Texas. Southeast low level flow across South Central Texas has allowed moisture to work back into the region, especially the western half of the CWA where models indicate precipitable water values increasing this afternoon and evening to around 1.25-1.5". The aforementioned cold front and stationary front are progged to drop south into Central Texas and the Trans Pecos late this afternoon. CAMs indicate convective initiation to take place between 3-5PM. See latest MCD from the SPC on this. Convective initiation is also likely to take place late during this time across the higher terrain of Mexico. There is some spread in the guidance on the convective evolution south and east into the area this evening. In general we expect the storms to the north to likely build into a scattered or broken line of storms southwest through the Hill Country and Edwards Plateau, into a broader area of low level convergence and the higher instability pool axis. The guidance east of I-35 is indicating convective inhibition setting in which may be too much to overcome. The steering flow could also allow isolated, discrete supercells over Mexico to possibly work east across the border into Val Verde, Kinney, and Maverick counties this evening. Confidence in storms impacting the I-35 corridor are lower, but it does appear there is a good chance after midnight for storms to work into the San Antonio metro area. We are less confident in the Austin metro area. Environmental conditions support initially discreet severe storms moving into the far northern Hill Country and Rio Grande Plains, with very large hail possible, in addition to damaging wind gusts. An isolated tornado threat will also be in place across the Hill Country. As we head into the late evening and overnight hours confidence decreases in convective mode and coverage, with the cold front possibly undercutting some storms and the aforementioned higher convective inhibition to the east in place. In addition to the severe risk, some pockets of locally heavy rainfall are possible. HREF probability matched mean is indicating some around 1/2" to 1 1/2" of rainfall through the Hill Country and into northern Bexar County. Max HREF values are indicating 2-4", which may be a rough approximation for isolated pockets to expect. Any heavy pockets like this have the capability of producing localized flash flooding, especially if they occur over areas that received heavy rainfall Thursday night. Some of the CAMs and also the 12Z NAM delay the front over the Rio Grande Plains through daybreak, and that scenario could lead to more severe storm potential in the late morning hours and perhaps even a brief tornado threat. Depending on the amount of stabilization the overnight storms generate, we should see a good to great chance of continued measurable precipitation over a good portion of the forecast area Sunday. Should a stronger cool pool due to robust overnight convection develop, the threat for morning severe weather potential and overall amounts could be reduced, with just some overrunning showers and isolated weak thunderstorms. One thing seems to be trending with consistency and that is for a cooler high temperature day for Sunday what looks to be another over-achieving cold front. Even with a compromised environment for strong elevated storms, the presence of the cooler air could work out to allow for a more favorable condition for small hail to reach the ground before melting. However, convective wind gusts will be limited by the mixing of post-frontal winds by late morning Sunday should the stronger cool pool scenario play out. Wave after wave of weak shortwave activity continues over the frontal inversion through Sunday night, and more rounds of measurable rain is forecast through at least Sunday evening. && .LONG TERM... (Monday through Saturday) Issued at 203 PM CDT Sat Apr 22 2023 With persistent waves of weak upper disturbances rolling over the strong frontal inversion for Monday, there remains little opportunity for temperatures to recover much behind the front. The front could erode to being shallow over western counties a steady NE wind should continue over eastern counties through much of the day. The overrunning rain and storm activity should thus remain fairly weak and the QPF potential should remain low. Monday night into Tuesday should open up the onshore flow and recovering PWat values, but persistent cloudy skies will limit convective temps and should keep the convective environment fairly weak. Should the Tuesday low amplitude shortwave trend to increase in amplitude, then return flow could be stronger and lead to a better chance for marginally severe storms. The better mid-week chance for strong storms and heavy rain is Wednesday with the arrival of yet another cold front that generates good QPF in the 12Z deterministic models Wednesday night. With few opportunities to dry out, the run-off potential should be cumulatively escalating this week. Thus there could be a potential for the issuance of the first Flash Flood Watch product since August of last year. After the Thursday cold front, the pattern amplifies to generate a blocking upper ridge over the western CONUS. Thus confidence is moderate on the area seeing more stable weather for Friday into next weekend. && .AVIATION... (00Z TAFS) Issued at 536 PM CDT Sat Apr 22 2023 Convection will be possible later this evening at all TAF sites. Think AUS will likely have a better chance to be clipped by the system and will mention VCTS there, with TEMPOs for the remainder TAF sites. Additional showers will also be possible tomorrow and will mention VCSH for that. Otherwise, VFR conditions will become MVFR later tonight with ceilings and possible visibility restrictions within the heavy thunderstorm/shower activity. Winds are SE but will become NNE later this evening with the passage of a cold front. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 53 62 51 66 / 50 60 30 30 Austin Bergstrom Intl Airport 53 62 50 66 / 30 60 30 30 New Braunfels Muni Airport 55 63 51 68 / 50 60 30 30 Burnet Muni Airport 49 58 48 61 / 70 70 30 30 Del Rio Intl Airport 60 66 57 69 / 70 70 40 20 Georgetown Muni Airport 51 60 49 64 / 50 60 30 30 Hondo Muni Airport 56 63 52 66 / 70 70 30 30 San Marcos Muni Airport 53 63 51 67 / 40 60 30 30 La Grange - Fayette Regional 57 65 53 69 / 30 50 30 20 San Antonio Intl Airport 55 63 52 66 / 60 70 30 30 Stinson Muni Airport 57 64 54 68 / 60 70 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Long-Term...Gale Aviation...29
Hazardous weather outlook, Apr 22, 3:31 PM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 331 PM CDT Sat Apr 22 2023 TXZ171>173-183>194-202>209-217>225-228-232045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 331 PM CDT Sat Apr 22 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Scattered storms are possible tonight across the Hill Country, southern Edwards Plateau, Rio Grande, and portions of the I-35 corridor. Some storms could become severe, with large hail and damaging wind gusts the main threat. An isolated tornado or two is possible over the Hill Country, In addition, isolated pockets of heavy rainfall could lead to localized flash flooding, especially if any heavy rain were to occur over areas that received heavy rainfall this past Thursday night. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few additional strong to severe storms are possible Sunday afternoon and evening across much of the area, with large hail and damaging wind gusts the main hazards. Additional strong to severe storms may be possible both Tuesday and Wednesday of this upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 22, 7:26 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
726 PM CDT Sat Apr 22 2023
TXZ171-172-230115-
Llano TX-Burnet TX-
726 PM CDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 815 PM CDT...
At 725 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tow, or 12 miles northwest of Buchanan Dam, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake
State Park, Bluffton and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3094 9815 3069 9829 3085 9865 3092 9860
3092 9845 3093 9844 3092 9842 3094 9841
3095 9845 3097 9845
TIME...MOT...LOC 0025Z 284DEG 23KT 3090 9853
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GALESpecial weather statement, Apr 22, 8:08 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
808 PM CDT Sat Apr 22 2023
TXZ171-230200-
Llano TX-
808 PM CDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of northwestern Llano
County through 900 PM CDT...
At 807 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pontotoc, or 20 miles northeast of Mason, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valley Spring and Field Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3078 9884 3086 9897 3092 9896 3092 9872
TIME...MOT...LOC 0107Z 310DEG 13KT 3093 9896
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GALELocal storm report, Apr 22, 8:44 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 4 WSW VALLEY SPRING 30.84N 98.88W
04/22/2023 E1.50 INCH LLANO TX TRAINED SPOTTER
&&
MBLocal storm report, Apr 22, 10:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT SAT APR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL 6 NNW FREDERICKSBURG 30.35N 98.92W
04/22/2023 E1.00 INCH GILLESPIE TX TRAINED SPOTTER
&&
MBLocal storm report, Apr 22, 10:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 PM CDT SAT APR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 7 NW FREDERICKSBURG 30.36N 98.94W
04/22/2023 E2.00 INCH GILLESPIE TX COCORAHS
HAIL BIGGER THAN GOLF BALLS BUT SMALLER THAN
TENNIS BALL SIZE.
&&
MBLocal storm report, Apr 22, 10:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT SAT APR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL FREDERICKSBURG 30.28N 98.87W
04/22/2023 E1.25 INCH GILLESPIE TX PUBLIC
HAIL COVERING THE GROUND WITH LARGEST STONES
UP TO HALF DOLLAR SIZE.
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:26 PM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| Apr 22, 8:08 PM CDT | Special Weather Statement | EWX | Llano | 52 min |
| Apr 22, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 24 min |
| Apr 22, 9:03 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 57 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 62 min |
| Apr 22, 10:47 PM CDT | Special Weather Statement | EWX | Kendall | 43 min |
| Apr 22, 11:17 PM CDT | Special Weather Statement | EWX | Gillespie | 43 min |
| Apr 22, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 35 min |
| Apr 22, 11:28 PM CDT | Special Weather Statement | EWX | Comal | 47 min |
| Apr 23, 12:07 AM CDT | Special Weather Statement | EWX | Kimble | 38 min |
| Apr 23, 12:20 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 24 min |
| Apr 23, 1:36 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 23, 1:48 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 42 min |
| Apr 23, 2:18 AM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Apr 23, 2:26 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| Apr 23, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 43 min |
| Apr 23, 2:39 AM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 23, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| Apr 23, 2:57 AM CDT | Special Weather Statement | EWX | Real | 48 min |
| Apr 23, 3:02 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 43 min |
| Apr 23, 3:03 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 23, 3:08 AM CDT | Special Weather Statement | EWX | Bandera | 52 min |
| Apr 23, 3:16 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 25 min |
| Apr 23, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 48 min |
| Apr 23, 3:37 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 23, 3:51 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 39 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 49 min |
| Apr 23, 4:26 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 49 min |
| Apr 23, 4:30 AM CDT | Areal Flood Advisory | EWX | Real | 109 min |
| Apr 23, 5:07 AM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 23, 5:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Apr 23, 5:30 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 45 min |
| Apr 23, 5:44 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Apr 23, 5:50 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| Apr 23, 6:06 AM CDT | Special Weather Statement | EWX | DeWitt | 39 min |
| Apr 23, 6:11 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 23, 6:12 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 48 min |
| Apr 23, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 61 min |
| Apr 23, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 44 min |
| Apr 23, 8:05 AM CDT | Special Weather Statement | EWX | Dimmit | 40 min |
| Apr 23, 8:26 AM CDT | Special Weather Statement | EWX | Karnes | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.